# SDR QXEA2015082800447

- Difficulty date: August 28, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 7,888 hours, 8,484 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073003
- Part serial: DAP0044
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Part time: 14,421 hours, 15,093 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER NORMAL TAXI OUT TO THE RUNWAY END, THE NR 1 ENGINE PROPELLER WENT INTO FEATHER UNCOMMANDED TO 200 RPM.  TAXI BACK TO THE GATE.  AFTER 5 MINUTES TAXI BACK TO THE GATE, THE ENGINE CAME OUT OF FEATHER ON ITS OWN.  REPLACED THE NR 1 PEC, CHANNEL "A" HARNESS ASSY, NR 1 PCU.  OPS CHECKS GOOD.  PROPELLER FEATHERED AND UNFEATHERED AS COMMANDED.
